MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-506
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date via tka with another company¿s implants.After the primary surgery, the end of 2019, the removal surgery was performed (the date was unknown) by removing all implants (the reason was unknown).Beginning of the 2020, the revision surgery was performed with another company¿s implants (the date was unknown), but the infection occurred, and the surgeon set cement mold.On (b)(6) 2020, the surgeon confirmed subsiding of the infection, and the second revision surgery was performed by implanting depuy¿s implants.It was reported that the dislocation of the tibial insert (p/n: 151710506) occurred on (b)(6) 2020.The emergency third revision surgery was planned on (b)(6) 2020 by replacing the tibial insert.The surgeon thought that the dislocation of the tibial insert was caused by the patient¿s the rheumatics, his muscle and tissue¿s atrophy and inserting thin tibial insert.The surgeon found the patient¿s atrophy in the second revision surgery on (b)(6) 2020.And, he thought that implanting thin tibial insert brought rapid loosening of the patient¿s muscle and tissue, and the dislocation of the tibial insert occurred after the third revision surgery.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H10 additional narrative: added: h6 (patient codes).H6 patient code: no code available (3191) used to capture the joint instability and absence of treatment.

Brand Name
ATTUNE CRS RP INSRT SZ 5 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10221240
Report Number1818910-2020-14864
Device Sequence Number2641404
Product Code NJL
UDI-Device Identifier10603295055907
UDI-Public10603295055907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-506
Device Catalogue Number151710506
Device Lot Number9021999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 5 6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR